Title: REDUCTION OF TRANSFER-FUNCTIONS FROM THE STABILITY-EQUATION METHOD AND COMPLEX CURVE FITTING
Authors: LIN, PL
WU, YC
電控工程研究所
Institute of Electrical and Control Engineering
Issue Date: 1982
URI: http://hdl.handle.net/11536/4951
ISSN: 0016-0032
Journal: JOURNAL OF THE FRANKLIN INSTITUTE-ENGINEERING AND APPLIED MATHEMATICS
Volume: 314
Issue: 2
Begin Page: 109
End Page: 121
Appears in Collections:Articles


Files in This Item:

  1. A1982PG74400003.pdf

If it is a zip file, please download the file and unzip it, then open index.html in a browser to view the full text content.